On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors

Gine E, Götze F (2004)
ELECTRONIC COMMUNICATIONS IN PROBABILITY 9: 162-171.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Abstract / Bemerkung
It is proved that if the multivariate Student t-statistic based on i.i.d. symmetric random vectors is asymptotically standard normal, then these random vectors are in the generalized domain of attraction of the normal law. Uniform integrability is also considered, even in the absence of symmetry.
Stichworte
multivariate Student t-statistic; sums; generalized normal domain of attraction; multivariate operator self-normalized
Erscheinungsjahr
2004
Zeitschriftentitel
ELECTRONIC COMMUNICATIONS IN PROBABILITY
Band
9
Seite(n)
162-171
ISSN
1083-589X
Page URI
https://pub.uni-bielefeld.de/record/1605986

Zitieren

Gine E, Götze F. On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2004;9:162-171.
Gine, E., & Götze, F. (2004). On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 9, 162-171.
Gine, E., and Götze, F. (2004). On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY 9, 162-171.
Gine, E., & Götze, F., 2004. On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 9, p 162-171.
E. Gine and F. Götze, “On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors”, ELECTRONIC COMMUNICATIONS IN PROBABILITY, vol. 9, 2004, pp. 162-171.
Gine, E., Götze, F.: On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 9, 162-171 (2004).
Gine, E, and Götze, Friedrich. “On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors”. ELECTRONIC COMMUNICATIONS IN PROBABILITY 9 (2004): 162-171.